Advanced

$p$-arclength of the $q$-circle

Lindqvist, Peter and Peetre, Jaak LU (2003) In Math.Student 72(1-4). p.139-145
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Math.Student
volume
72
issue
1-4
pages
139 - 145
language
English
LU publication?
yes
id
2bebb1ce-4933-4497-a9c9-23d126b1b749 (old id 959078)
date added to LUP
2008-01-28 08:38:52
date last changed
2016-04-16 11:33:23
@article{2bebb1ce-4933-4497-a9c9-23d126b1b749,
  author       = {Lindqvist, Peter and Peetre, Jaak},
  language     = {eng},
  number       = {1-4},
  pages        = {139--145},
  series       = {Math.Student},
  title        = {$p$-arclength of the $q$-circle},
  volume       = {72},
  year         = {2003},
}